# SDR DALA1133301608

- Difficulty date: February 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 47,719 hours, 6,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-STA 1480 LBL 50 FLOORBEAM FOUND CORRODED AND REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201.
